# SDR SIMA20120723005

- Difficulty date: July 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 19,585 hours, 16,410 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Damaged
- Location: Aileron
- Component: Aileron Assy, Emb
- Component part number: 14569100404
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE RIGHT AILERON SURFACE DAMPER FITTING DAMAGED DURING AILERON REMOVAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AILERON DAMPER FITTING IAW E.O. EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
